MathSciNet Relay Station
MathSciNet bibliographic data
MR1942533 57M25 (20M05)
Manturov, V. O. Knots and the bracket calculus. Acta Appl. Math. 74 (2002), no. 3, 293–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement